# SDR C2XA02IA153

- Difficulty date: July 27, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM - CREW REPORTED THAT THE EMERGENCY LIGHTING STAYED ON WITH SWITCH SELECTED TO THE OFF POSITION.  AN ELECTRICAL RESET OF THE SYSTEM WAS ACCOMPLISHED AND THE EMERGENCY LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD.
